Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 840603, 32 pages
http://dx.doi.org/10.1155/2012/840603
Research Article

Interval Continuous Plant Identification from Value Sets

1Departamento de Sistemas de Comunicación y Control, UNED, c/Juan del Rosal 16, 28040 Madrid, Spain
2Departamento de Tecnología de Computadores y Comunicaciones, Universidad de Extremadura, 06800 Madrid, Spain

Received 13 April 2012; Revised 1 September 2012; Accepted 1 September 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 R. Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Gao, X. Dai, T. Breikin, and H. Wang, “Novel parameter identification by using a high-gain observer with application to a gas turbine engine,” IEEE Transactions on Industrial Informatics, vol. 4, no. 4, pp. 271–279, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Van Overschee and B. De Moor, Subspace Identification for Linear Systems, Kluwer Academic, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. S. Sánchez-Peña and M. Sznaier, Robust Systems Theory and Applications, John Wiley & Sons, 1998.
  4. B. R. Barmish, New Tools for Robustness of Linear Systems, MacMillan, New York, NY, USA, 1993.
  5. S. P. Bhattacharyya, H. Chapellat, and L. H. Keel, Robust Control: The Parametric Approach, Prentice-Hall, 1995.
  6. A. C. Bartlett, C. V. Hollot, and H. Lin, “Root locations of an entire polytope of polynomials: it suffices to check the edges,” Mathematics of Control, Signals, and Systems, vol. 1, no. 1, pp. 61–71, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Fu and B. R. Barmish, “Polytopes of polynomials with zeros in a prescribed set,” IEEE Transactions on Automatic Control, vol. 34, no. 5, pp. 544–546, 1989. View at Publisher · View at Google Scholar
  8. B. R. Barmish, “A generalization of Kharitonov's four-polynomial concept for robust stability problems with linearly dependent coefficient perturbations,” IEEE Transactions on Automatic Control, vol. 34, no. 2, pp. 157–165, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Ljung, System Identification: Theory for the User, PTR Prentice Hall, 1999.
  10. R. Hernández, J. A. García, and A. P. de Madrid, “Interval plant identification from value sets with five vertices in a quadrant,” International Journal of Robust and Nonlinear Control, vol. 21, no. 1, pp. 21–43, 2011. View at Publisher · View at Google Scholar
  11. N. Tan, “Computation of the frequency response of multilinear affine systems,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1691–1696, 2002. View at Publisher · View at Google Scholar